# SDR USAA2014081800011

- Difficulty date: August 15, 2014
- Submitted: August 18, 2014
- Operation: Air carrier
- Aircraft: N197UW
- Make and model: Airbus A321-211
- Aircraft serial: 3928
- Aircraft time: 17,828 hours, 6,814 cycles
- System (JASC): 5270 · Door Warning System
- Part: Proximity Sensor
- Part number: 83991
- Condition: Lack Of Lube
- Location: R2 Door
- Stage of operation: NR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

R2 DOOR INDICATES OPEN WHEN CLOSED.  LUBED R2 DOOR PROXIMITY SENSORS IAW AMM 12-22-52.
